# SDR 2007UALA04384

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 26,460 hours, 9,627 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS MID CABIN EPSU RIGHT.    FOUND DIRTY CONTACTS.    CLEANED RIGHT OVER WING EXIT SIGN CONTACTS. EMERGENCY LIGHT SYSTEM TESTS OKAY.
